Advertisement
Home » Expert Q & A » Addictions » Addictions: Dr. Stuart Shipko

Tinnitus after stopping marijuana

  • Asks ...

    I quit marijuana 2 weeks ago and my tinnitus is through the roof. When will it go away?

  • Dr. Stuart Shipko Says ...
    Dr. Stuart Shipko

    This is a pretty uncommon symptom, and I don't think that the phenomenon has ever been studied.  It is so uncommon that I went online to see if anyone was posting their experiences on marijuana withdrawal tinnitus.  People have reported withdrawal related tinnitus.  From what I could learn from the posts, it looks like it takes a few months for the tinnitus to resolve.  Tinnitus is an extremely common symptom and can result from a variety of medical conditions and medications.  It would probably be a good idea to see your doctor to make sure that the tinnitus is not due to an unrelated medical condition.

Advertisement

Related expert answers

Like what you're reading?

Featured Experts

Find Treatment
Browse by region »